By Topic

Jacobi inversion problem for the modified Jaulent-Miodek hierarchy

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
2 Author(s)
Runliang, Lin ; Department of Applied Mathematics, Tsinghua University, Beijing 100084 ; Yunbo, Zeng

The r-matrices and classica1 Poisson structures are constructed for x and tn constrained flows of the modified Jaulent-Miodek (MJM) hierarchy. The Lax matrix is used to study the separation of variables method for these constrained through flows. The Jacobi inversion problem for the MJM equation is obtained through the factorization of the MJM equation and the separability of the constrained flows. This is analogous to separation of variables for solving the MJM equation

Published in:

Tsinghua Science and Technology  (Volume:3 ,  Issue: 4 )